Document Type

Article

Publication Date

2011

Publication Source

Communications on Applied Nonlinear Analysis

Abstract

For the nth order differential equation (see PDF for equation) we obtain optimal bounds on the length of intervals on which solutions are unique for certain nonlocal three point boundary value problems. These bounds are obtained through an application of the Pontryagin Maximum Principle from the theory of optimal control.

Inclusive pages

89-97

ISBN/ISSN

1074-133X

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

18

Volume

18

Issue

3

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS